Complete $q$-order moment convergence of moving average processes under $\varphi $-mixing assumptions
Applications of Mathematics, Tome 59 (2014) no. 1, pp. 69-83
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $\{Y_i, -\infty $ be a doubly infinite sequence of identically distributed $\varphi $-mixing random variables, and $\{a_i, -\infty $ an absolutely summable sequence of real numbers. We prove the complete $q$-order moment convergence for the partial sums of moving average processes $\Big \{X_n=\sum _{i=-\infty }^\infty a_i Y_{i+n},n\geq 1\Big \}$ based on the sequence $\{Y_i, -\infty $ of $\varphi $-mixing random variables under some suitable conditions. These results generalize and complement earlier results.
Let $\{Y_i, -\infty $ be a doubly infinite sequence of identically distributed $\varphi $-mixing random variables, and $\{a_i, -\infty $ an absolutely summable sequence of real numbers. We prove the complete $q$-order moment convergence for the partial sums of moving average processes $\Big \{X_n=\sum _{i=-\infty }^\infty a_i Y_{i+n},n\geq 1\Big \}$ based on the sequence $\{Y_i, -\infty $ of $\varphi $-mixing random variables under some suitable conditions. These results generalize and complement earlier results.
DOI :
10.1007/s10492-014-0042-x
Classification :
60F15, 60G50
Keywords: moving average; $\varphi $-mixing; complete convergence; $q$-order moment; maximum of partial sums
Keywords: moving average; $\varphi $-mixing; complete convergence; $q$-order moment; maximum of partial sums
@article{10_1007_s10492_014_0042_x,
author = {Zhou, Xing-Cai and Lin, Jin-Guan},
title = {Complete $q$-order moment convergence of moving average processes under $\varphi $-mixing assumptions},
journal = {Applications of Mathematics},
pages = {69--83},
year = {2014},
volume = {59},
number = {1},
doi = {10.1007/s10492-014-0042-x},
mrnumber = {3164577},
zbl = {06346373},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0042-x/}
}
TY - JOUR AU - Zhou, Xing-Cai AU - Lin, Jin-Guan TI - Complete $q$-order moment convergence of moving average processes under $\varphi $-mixing assumptions JO - Applications of Mathematics PY - 2014 SP - 69 EP - 83 VL - 59 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0042-x/ DO - 10.1007/s10492-014-0042-x LA - en ID - 10_1007_s10492_014_0042_x ER -
%0 Journal Article %A Zhou, Xing-Cai %A Lin, Jin-Guan %T Complete $q$-order moment convergence of moving average processes under $\varphi $-mixing assumptions %J Applications of Mathematics %D 2014 %P 69-83 %V 59 %N 1 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0042-x/ %R 10.1007/s10492-014-0042-x %G en %F 10_1007_s10492_014_0042_x
Zhou, Xing-Cai; Lin, Jin-Guan. Complete $q$-order moment convergence of moving average processes under $\varphi $-mixing assumptions. Applications of Mathematics, Tome 59 (2014) no. 1, pp. 69-83. doi: 10.1007/s10492-014-0042-x
Cité par Sources :